Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Are these side effects, or am I just crazy??


11-29-2011, 08:52 PM   #1
tflock
 
Join Date: Sep 2010
Location: Mooresville, Indiana

My Support Groups:
Are these side effects, or am I just crazy??

Hey everybody. I am currently on Humira and Methotrexate, with weekly injections for both. I used to feel fine with MTX, but lately I have noticed a huge shift. I get extreme nausea from MTX, to the point where even drawing the syringe causes me to have heavy salivation and the feeling like I am going to vomit. I even vomitted while prepping the syringe a week ago. Am I just down right insane? Or is my body causing me to do this? My dad says this is just mind over matter, but I am not willing causing this. My teeth are set on edge when I see the MTX. I am not doing this on my own, it just naturally happens when it is shot time. If anyone has help for me, it would be greatly appreciated. Thanks!!
11-29-2011, 09:00 PM   #2
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
You could be reacting to Mthx, I got nauseated and even took Folic acid but I never vomited. Just remember it is a mild chemo drug, plus you are on a suppressed immune drug Humira... pretty heavy duty stuff. I would talk to your doctor, let them know.
11-30-2011, 02:04 AM   #3
Aura
Senior Member
 
Aura's Avatar
 
Join Date: Jun 2010
Location: Wellington, New Zealand
Hey everybody. I am currently on Humira and Methotrexate, with weekly injections for both. I used to feel fine with MTX, but lately I have noticed a huge shift. I get extreme nausea from MTX, to the point where even drawing the syringe causes me to have heavy salivation and the feeling like I am going to vomit. I even vomitted while prepping the syringe a week ago. Am I just down right insane?
You are not alone here. Every week as soon as I think about going to the fridge to get out the purple packet and open it up I get nausea. Even thinking about doing it and writing this to you is making my stomach queasy ( I just hiccoughed). I am not sure that my brain will come to terms with having to inject myself with a cycotoxic drug to make me feel better. I know this is all in my mind and it is manifesting itself in a physical form of nausea etc. I do have to tell myself the 'sooner I do it the sooner it's done' I do give myself a reward a drink of orange juice, some lollies, some nuts, or chocolate to make me feel better. Sometimes this works and sometimes it doesnt. It's always there for me, I just try to manage it. Good luck it is not easy
__________________
Aura
DX 1998
Meds: 2.5mg Plendil ER. Azathioprine 100mg; Inhibace+ 12.5mg; gastrosoothe 60mg; Simvastatin 40mg; Loratadine 20mg; Fluoxetine 40mg; Provera 10mg; Metformin 2.55g; Cal d forte; 1.25mg, Humira; Panadol 4g; Pred 3mg

Last edited by Aura; 11-30-2011 at 02:05 AM. Reason: grammar not making sense
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Are these side effects, or am I just crazy??
Thread Tools


All times are GMT -5. The time now is 08:31 AM.
Copyright 2006-2017 Crohnsforum.com